# SDR REXA03003

- Difficulty date: June 30, 2003
- Submitted: July 25, 2003
- Operation: Air carrier
- Aircraft: N8673D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7673
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359719
- Part serial: 1986
- Condition: Faulty
- Location: Cargo Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

CARGO SMOKE WARNING ON APPROACH, FIRE EXTINGUISHERS ACTIVATED.  FOUND NR 1 CARGO SMOKE DETECTOR FAILED.  REMOVED AND REPLACED DETECTOR, BOTTLES, AND SQUIBS.  (M)
